# SDR T17A2020032017011

- Difficulty date: March 17, 2020
- Submitted: March 20, 2020
- Operation: Air carrier
- Aircraft: N452TM
- Make and model: Raythn 400ARAYTHEON
- Aircraft serial: RK577
- Aircraft time: 7,728 hours, 5,885 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: AE1009196G0124
- Condition: Leaking
- Location: Zone 400
- Part time: 7,728 hours, 5,885 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

CREW LOST MAIN BRAKES AFTER LANDING IN KLZU AND DEPLOYING THRUST REVERSER, USED EMERGENCY BRAKE TO SLOW AIRCRAFT TO A SAFE TAXI SPEED. HYDRAULIC LEVEL LOW LIGHT ILLUMINATED UPON TURNING ONTO THE TAXIWAY. CREW NOTED HYDRAULIC FLUID UNDER LH ENGINE PYLON ON FUESLAGE DURING POST FLIGHT. MX DISCOVERED THE LH THRUST REVERSER DEPLOY HYDRAULIC HOSE ASSY. LEAKING. MX GAINED ACCESS REMOVED AND REPLACED THE DAMAGED HOSE, SERVICED AND BLED THE HYDRAULIC SYSTEM, PERFORMED A SATISFACTORY OPS AND LEAK CHECK IAW BEECHJET AMM 29-10-00.
